# SDR AALA960990

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK AT RIVET HEAD.  FOUND CORROSION UPON SKIN REPAIR.  CUT OUT CORRODED SKIN, REPAIRED PER ESO 11697 DATED 6-21-96.  INSTALLED TRIPLE DOUBLER.  TST:  64,997  HOURS.  CYCLES, 44,491.  (X)
